# SDR RK267001

- Difficulty date: December 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N4467X
- Make and model: Beech 400A
- Aircraft serial: RK267
- Aircraft time: 1,135 hours, 749 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Flow Valve
- Part number: 45AS480025
- Part serial: 349
- Condition: Inoperative
- Location: Fuel System
- Part time: 1,135 hours, 749 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RT JET PUMP LIGHT ON CROSSFEED PANEL ILLUMINATED.  DIVERTED, AND LANDED UNEVENTFULLY AT APA.
